# SDR UPS03841191

- Difficulty date: August 11, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 86,511 hours, 24,429 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: 38884061
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  RT FORWARD TYPE 1 DOOR HAS CORROSION INSIDE OF FASTENER HOLE AT AFT LOWER  CORNER.  REMOVED FITTING IAW DC8 SRM 51-3-0.  REMOVED CORROSION IAW DC8 SRM 51 -1-8. MATERIAL LOSS TO 0.00 FROM .185, FOUND BEYOND LIMITS IAW DC8 SRM 52 -2-0 AND DAC DWG 3888406.  LOCATED AND DRILLED NEW FITTING P/N 388406 -1 IAW DC8 SRM 51-3-2. INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D AN D 51-3-0
